ABBOTT VASCULAR INC. NC TREK NEO¿; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Back to Search Results |
| Model Number |
1400250-12 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information received, the investigation determined that the reported balloon rupture appears to be related to operational context.There was no leak noted during preparation, which suggests a product quality issue did not contribute to the reported difficulties.In this case, it is likely that the balloon interacted with the moderately tortuous and moderately calcified anatomy resulting in the reported balloon rupture during inflation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
Event or Problem Description
It was reported that the procedure performed was to treat a de novo, moderately calcified, moderately tortuous distal left circumflex coronary artery that is 90% stenosed.Using a 6-fr system, orbital atherectomy (oas) was performed and the lesion was dilated with a 2.50x10mm non-abbott balloon.Subsequently, a 2.50x12mm nc trek neo balloon dilatation catheter was inflated for additional dilation; however, ruptured at 6 atmospheres during the initial inflation.A 2.50x10mm non-abbott balloon was successfully used for additional dilations and a 2.50x15mm xience skypoint stent was deployed.The 2.50x10mm non-abbott balloon was used once again for post-dilation which completed the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.